# SDR DLM88060600

- Difficulty date: July 16, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 44,985 hours, 35,247 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT MLG RETRACT CYLINDER SUPPORT FITTING BUSHING.  THE FITTING BORE WAS OVERSIZED TO REMOVE THE CORROSION REF AD 2004-25-14.
